# SDR CAL950769

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523PE
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 652355936
- Condition: Inoperative
- Location: Te Flaps
- Part time: 22,299 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 0219 - EWR - THE OUTBOARD TRAILING EDGE FLAPS FAILED TO EXTEND ON APPROACH TO EWR.  USE OF FLAP ALTERNATE DRIVE SYSTEM WAS NO HELP.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE OUTBOARD NR 8 FLAP TRANSMISSION AT FAULT.  THE NR 8 FLAP TRANSMISSION WAS REMOVED AND REPLACED PER MM 27-51-41 AND OPERATION CHECKED GOOD.  (M)
